Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 

 

Moduli of parahoric $ \mathcal G$-torsors on a compact Riemann surface


Authors: V. Balaji and C. S. Seshadri
Journal: J. Algebraic Geom. 24 (2015), 1-49
DOI: https://doi.org/10.1090/S1056-3911-2014-00626-3
Published electronically: February 24, 2014
MathSciNet review: 3275653
Full-text PDF

Abstract | References | Additional Information

Abstract: Let $ X$ be an irreducible smooth projective algebraic curve of genus $ g \geq 2$ over the ground field $ \mathbb{C}$, and let $ G$ be a semisimple simply connected algebraic group. The aim of this paper is to introduce the notion of semistable and stable parahoric torsors under a certain Bruhat-Tits group scheme $ \mathcal G$ and to construct the moduli space of semistable parahoric $ \mathcal G$-torsors; we also identify the underlying topological space of this moduli space with certain spaces of homomorphisms of Fuchsian groups into a maximal compact subgroup of $ G$. The results give a generalization of the earlier results of Mehta and Seshadri on parabolic vector bundles.


References [Enhancements On Off] (What's this?)


Additional Information

V. Balaji
Affiliation: Chennai Mathematical Institute SIPCOT IT Park, Siruseri-603103, India
Email: balaji@cmi.ac.in

C. S. Seshadri
Affiliation: Chennai Mathematical Institute SIPCOT IT Park, Siruseri-603103, India
Email: css@cmi.ac.in

DOI: https://doi.org/10.1090/S1056-3911-2014-00626-3
Received by editor(s): July 9, 2011
Published electronically: February 24, 2014
Additional Notes: The research of the first author was partially supported by the J. C. Bose Research grant.
Dedicated: Dedicated to Professor K. Chandrasekharan in admiration
Article copyright: © Copyright 2014 University Press, Inc.

Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2017 University Press, Inc.
Comments: jag-query@ams.org
AMS Website